MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; 5FR 2L PICC LINE TRAY

CENTURION MEDICAL PRODUCTS; 5FR 2L PICC LINE TRAY
Catalog Number PICC0020
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Leaking at the hub.
 
Additional Manufacturer Narrative
It was reported that the picc started leaking right at the hub and the tubing meet.No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Sample received and evaluated.

Common Device Name
5FR 2L PICC LINE TRAY
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali, baja california 21397
MX  21397
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19121062
Report Number3004519921-2024-00024
Device Sequence Number18232507
Product Code LRO
UDI-Device Identifier10653160364733
UDI-Public10653160364733
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPICC0020
Device Lot Number2023100490
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown